# SDR C2XA97CL094

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145
- Aircraft serial: 145029
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 83 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - FLT 4014 - CREW REPORTED THE LEFT HAND ENGINE CONTROL A AND B SYSTEMS FAILED IN-FLIGHT.  MAINTENANCE INSPECTED THE CONTROL SYSTEM AND THE ENGINE AND FOUND THE ENGINE'S I.T.T. HAD EXCEEDED MANUFACTURER'S LIMITS.  THE LEFT HAND ENGINE WAS REMOVED AND REPLACED IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  THE NR 1 AND NR 2 F.A.D.E.C.'S WERE REMOVED AND REPLACED FOR PRECAUTIONARY MEASURES.  (X)
